# SDR TRAX200800872

- Difficulty date: July 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 20,075 hours, 16,484 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN LEFT AILERON AROUND THE HINGE INTERNAL AREA. OPEN (B)
